# SDR HEEA077755

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,708 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: 206076062107
- Part serial: HR1175
- Condition: Worn
- Location: Cyclic Servo
- Part time: 2,708 hours
- Component: Cyclic Servo
- Component part number: 206076062107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC SERVO BEARING WEAR.
